Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An addition to the $\cos\pi\rho$-theorem for subharmonic and entire functions of zero lower order


Author: I. E. Chyzhykov
Journal: Proc. Amer. Math. Soc. 130 (2002), 517-528
MSC (2000): Primary 30D15, 31A05
DOI: https://doi.org/10.1090/S0002-9939-01-06188-3
Published electronically: June 21, 2001
MathSciNet review: 1862132
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We obtain a sharp asymptotic relation between the infimum and the maximum on a circle of a subharmonic function of zero lower order. An example is constructed, which shows the sharpness of the relation in the class of entire functions of zero order such that $\log M(r,f)/\log ^2 r\to+\infty$, where $M(r,f)=\max \{\vert f(z)\vert: \vert z\vert=r\}$ as $r\to+\infty$.


References [Enhancements On Off] (What's this?)

  • 1. Hayman W.K. Subharmonic functions, Vol 2. London Math. Soc. Monographs, 20, Academic Press, 1989, pp. i-xxvi and 285-875. MR 91f:31001
  • 2. Barry P.D. The minimum modulus of small integral and subharmonic functions, Proc. London Math. Soc. (3) 12 (1962), no. 47, 445-495. MR 25:3172
  • 3. Fenton P.C. The infimum of small subharmonic functions, Proc. Amer. Math. Soc. 78 (1980), no. 1, 43-47. MR 80j:31001
  • 4. Goldberg A. A. On the minimum modulus of a meromorphic function of slow growth, Mat. Zametki. 25 (1979), no. 6, 835-844. (in Russian) Engl. trans. in Math. Notes (1979), 432-437. MR 81c:30058
  • 5. Fenton P.C. The minimum of small entire functions, Proc. Amer. Math. Soc. 81 (1981), no. 4, 557-561. MR 82c:30040
  • 6. Fenton P.C. The minimum modulus of certain small entire functions, Proc. Amer. Math. Soc. 271 (1982), no. 1, 183-195. MR 83h:30022
  • 7. Barry P.D. On integral functions which grow little more rapidly than do polynomials, Proc. Roy. Irish Acad. 82A (1982) no. 1, 55-95. MR 84i:30035
  • 8. Barry P.D. Some theorems related to the $\cos\pi\rho$-theorem, Proc. London Math. Soc.(3) 21 (1970), no. 2, 334-360. MR 44:456
  • 9. Chyzhykov I. E. Asymptotic properties of meromorphic in the half-plane or in the unit disk functions, Thesis, Lviv, 1998, 156 pp. (in Ukrainian)
  • 10. Hayman W.K., Kennedy P.B. Subharmonic functions, Vol 1, London Math. Soc. Monographs, 9, Academic Press, 1976. MR 57:665
  • 11. Akhiezer N. I. Elements of elliptic functions theory, GITTL, Moscow-Leningrad, 1948, 292 pp. (in Russian)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D15, 31A05

Retrieve articles in all journals with MSC (2000): 30D15, 31A05


Additional Information

I. E. Chyzhykov
Affiliation: Department of Mechanics and Mathematics, Lviv National University, Universytetska 1, Lviv, 79000, Ukraine
Email: matstud@franko.lviv.ua

DOI: https://doi.org/10.1090/S0002-9939-01-06188-3
Keywords: Subharmonic function, $\cos\pi\rho$-theorem, entire function, minimum modulus
Received by editor(s): July 5, 2000
Published electronically: June 21, 2001
Additional Notes: The author was supported in part by INTAS, Grant # 99-00089
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society